# SDR DALA2021121707857

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 72,357 hours, 9,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 ACARS MSG F/A OPTED NOT TO TURN ON ALL EMERLIGHT EXIT LIGHT REMAINS ON. CORRECTIVE ACTION: TSM C/O A330 33-51 NOW FUNCTION NML. (8244339)
